# SDR CHQA000426

- Difficulty date: October 17, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N841
- Make and model: Emb EMB-145LR
- Aircraft serial: 145737
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200301042
- Condition: Frozen
- Location: Nr 1
- Part time: 857 hours, 811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF DFW AT 10,000 MSL, SMOKE APPEARED IN THE COCKPIT WITH A STRONG BURNING ODOR.  APPROPRIATE CHECKLISTS WERE ACCOMPLISHED AND TURNED BACK TO DFW.  PACK NR 1 AND BLEED 1 WERE SECURED AND THE ODOR SUBSIDED IMMEDIATEDLY.  UNEVENTFUL LANDING IN DFW.  UPON INSPECTION FOUND NR 1 ACM LOCKED UP.  REMOVED AND REPLACED NR 1 ACM AND SYSTEM OPS CHECKED GOOD PER AMM 21-51-03.
